liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Bifractional Brownian motion: existence and border cases
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, Faculty of Science & Engineering. St. Petersburg State University, 28 Stary, Peterhof, Bibliotechnaya pl.,2, 198504 St. Petersburg, Russia. .
St. Petersburg State University, 28 Stary, Peterhof, Bibliotechnaya pl.,2, 198504 St. Petersburg, Russia. .
2015 (English)In: ESAIM. P&S, ISSN 1292-8100, E-ISSN 1262-3318, Vol. 19, no 766, 781Article in journal (Refereed) Published
Abstract [en]

Bifractional Brownian motion (bfBm) is a centered Gaussian process with covariance

          R(H,K)(s,t) = 2−K((|s|2H + |t|2H)K − |ts|2HK),      s,t ∈ ℝ

We study the existence of bfBm for a given pair of parameters (h,k) and encounter some related limiting processes.

Place, publisher, year, edition, pages
2015. Vol. 19, no 766, 781
Keyword [en]
Bifractional Brownian motion / Gaussian process / fractional Brownian motion
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-124318DOI: 10.1051/ps/2015015OAI: oai:DiVA.org:liu-124318DiVA: diva2:897767
Available from: 2016-01-26 Created: 2016-01-26 Last updated: 2016-01-26

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Lifshits, Mikhail
By organisation
Mathematical Statistics Faculty of Science & Engineering
In the same journal
ESAIM. P&S
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 97 hits
ReferencesLink to record
Permanent link

Direct link